# SDR DALA2025112108512

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 61,168 hours, 32,234 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 4000 FA CALLED AND INFORMED US 2R DOOR WAS FLASHING RED NO PRESSURE AND DOOR STATUS SHOWED SLIDE NOT ARMED.   REPLACED POX SENSOR 17WV2 PER A319 AMM 52-13. OK FOR SERVICE. (7971474)
